# SDR ASOA20141004122

- Difficulty date: October 4, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N29515
- Make and model: Emb EMB-135LR
- Aircraft serial: 145309
- Aircraft time: 19,923 hours, 17,926 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 526484
- Part serial: I00134888
- Condition: Overheated
- Location: Recirculation
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED THAT THE NAV CIRCUIT BREAKER TRIPPED DURING CLIMBOUT, AND AN ELECTRICAL BURNING ODOR AT 17,000 FT.  THE ACFT DIVERTED AND LANDED WITHOUT INCIDENT.  MAINTENANCE RESET THE CIRCUIT BREAKER, PERFORMED OPS CHECKS WITH NO DEFECTS NOTED, DETERMONED BURNING ODOR TO BE COMING FROM NR 2 ENGINE BLEED.  FOUND THE FORWARD AVIONICS FAN CIRCUIT BREAKER TO BE TRIPPED.  MX SWAPPED THE NR 2 EXHAUST FAN FOR THE NR 2 RECIRCULATE FAN.   MAINTENANCE PERFORMED GROUND RUNS AND AIR BLEED SYSTEM OPS CHECKS ON THE NR 2 ENGINE WITH NO DEFECTS OR BURNING ODOR NOTED.   SWAPPED THE NR 2 EXHAUST AND RECIRCULATE FANS BACK TO THEIR ORIGINAL POSITIONS, R & R THE DEFECTIVE NR 2 RECIRCULATING FAN; OPERATIONALLY TESTED WITH NO DEFECTS. THE MEL WAS REMOVED AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
